# SDR SWAA2014010223762

- Difficulty date: December 7, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,618 hours, 23,008 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT CTR TRACK ATTACH FITTING CRACKED.  R & R NR 3 SLAT IAW MM.
